Open Access
Translator Disclaimer
April 2002 Lp-norms of Hermite polynomials and an extremal problem on Wiener chaos
Lars Larsson-Cohn
Author Affiliations +
Ark. Mat. 40(1): 133-144 (April 2002). DOI: 10.1007/BF02384506

Abstract

We establish sharp asymptotics for the Lp-norm of Hermite polynomials and prove convergence in distribution of suitably normalized Wick powers. The results are combined with numerical integration to study an extremal problem on Wiener chaos.

Citation

Download Citation

Lars Larsson-Cohn. "Lp-norms of Hermite polynomials and an extremal problem on Wiener chaos." Ark. Mat. 40 (1) 133 - 144, April 2002. https://doi.org/10.1007/BF02384506

Information

Received: 26 October 2000; Published: April 2002
First available in Project Euclid: 31 January 2017

zbMATH: 1021.60043
MathSciNet: MR1948890
Digital Object Identifier: 10.1007/BF02384506

Rights: 2002 © Institut Mittag-Leffler

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.40 • No. 1 • April 2002
Back to Top